MAUDE Adverse Event Report: LATITUDE EV¿; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

LATITUDE EV¿; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number 0030031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery to remove ulnar components due to the ulnar stem snapping mid way down the stem.This was found on an x-ray.

Brand Name
LATITUDE EV¿
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
MDR Report Key12746104
Report Number3004983210-2021-00073
Device Sequence Number17356694
Product Code JDB
UDI-Device Identifier00846832002511
UDI-Public00846832002511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0030031
Device Catalogue Number0030031
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;